# SDR USAA2010040290710

- Difficulty date: March 25, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 86,514 hours, 32,062 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N34001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C1 - MAJOR REPAIR - CORROSION ON FUSELAGE SKIN AFT LOWER LOBE UNDER GTE ANTENNA BASE AT BS 1560, S29L.  REPAIRED FUSELAGE SKIN AFT LOWER LOBE UNDER GTE ANTENNA BASE AT BS1560, S29L IAW EA 101841.
